# SDR AUS20030630

- Difficulty date: June 24, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Wrong Part
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, K, W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM CHECK VALVE O' RING JAMMED CHECK VALVE IN OPEN POSITION. SB3178R2 DELETES THE O' RING FROM THE CHECK VALVE. PERSONNEL/MAINTENANCE ERROR. ENGINE SERIAL NUMBER PCE-93183. SEEALSO MDR 03/0629 FOR SIMILAR DEFECT ON OTHER ENGINE OF SAME AIRCRAFT.
